red Logic Journal of the IGPL

Publisher: Oxford University Press (OUP)
ISSN: 1368-9894 (electronic), 0945-9103 (printed), 1367-0751 (printed)
ZDB-Number: 2000006-6
Subjects: Mathematik
Keywords: Mathematische Logik
Homepage: https://academic.oup.com/jigpal/issue , http://jigpal.oxfordjournals.org/
Fulltext online since: Vol. 1 (1993)
Type of appearance: Volltext, Online und Druckausgabe
Pricetype: kostenpflichtig
Remarks: Table of Contents and Abstracts are available for issues published since 1997. Full-text articles in PDF format are available from Volume 5 Issue 3 onwards [before only as dvi and ps].